MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; HUMERAL ANATOMICAL METAPHYSIS-CEMENTLESS-135°-9

MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; HUMERAL ANATOMICAL METAPHYSIS-CEMENTLESS-135°-9
Model Number 04.01.0026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 5 years 10 months after the primary, the patient came in presenting persistent pain and the cause is unknown.There were no indications of trauma or bone quality issues.The surgeon revised the anatomical shoulder to a reverse shoulder system, leaving the diaphysis implanted from the primary surgery.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 29 april 2026 anatomical shoulder system 04.01.0026 humeral anatomical metaphysis-cementless-135 & deg: -9 lot.(k170910) lot: 1905776: (b)(4) items manufactured and released on 28-nov-2019.Expiration date: 2024-11-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Anatomical shoulder system 04.01.0093 metal humeral head d 46 (k170910) lot: 1905793: (b)(4) items manufactured and released on 16-oct-2019.Expiration date: 2024-10-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Anatomical shoulder system 04.01.0131 hc pegged glenoid d 46 (k170910) lot: 182675: (b)(4) items manufactured and released on 27-sep-2018.Expiration date: 2023-09-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Anatomical shoulder system 04.01.0089 double eccenter (k170910) lot: 1905791: (b)(4) items manufactured and released on 22-oct-2019.Expiration date: 2024-10-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
ANATOMIC SHOULDER PROSTHESIS
Common Device Name
HUMERAL ANATOMICAL METAPHYSIS-CEMENTLESS-135°-9
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25148957
Report Number3005180920-2026-00448
Device Sequence Number13445097
Product Code KWS
UDI-Device Identifier07630040712644
UDI-Public07630040712644
Combination Product (Y/N)N
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2024
Device Model Number04.01.0026
Device Lot Number1905776
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale